Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma   Allergy Medicine

Diphenhydramine Oral Solution Antihistamine 16oz Bottle (Generic Benadryl Allergy Liquid) - 2 Pack


Diphenhydramine Oral Solution Antihistamine 16oz Bottle (Generic Benadryl Allergy Liquid) - 2 Pack by RUGBY LABORATORIES at HQ Health Blogs. MPN: 305360770854. Hurry! Limited time offer. Offer valid only while supplies last. Size 16 oz. per Bottle. Relieves sneezing, runny nose, itchy and watery eyes. Helps with itchy throat.Diphenhydramine HCI Relieves: Sneezing, Itchy, Watery Eyes, Itchy Throat, Runny Nose. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. Antihistamine Used for Allergic Conditions. Can be used as a sedative to treat motion sickness or travel anxiety and as sleep aid. 16 oz. per Bottle..


Product Description & Reviews

Size 16 oz. per Bottle. Relieves sneezing, runny nose, itchy and watery eyes. Helps with itchy throat.Diphenhydramine HCI Relieves: Sneezing, Itchy, Watery Eyes, Itchy Throat, Runny Nose. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. Antihistamine Used for Allergic Conditions. Can be used as a sedative to treat motion sickness or travel anxiety and as sleep aid. 16 oz. per Bottle..

Features & Highlights

  • Diphenhydramine HCI Relieves: Sneezing, Itchy, Watery Eyes, Itchy Throat, Runny Nose
  • Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction
  • Antihistamine Used for Allergic Conditions
  • Can be used as a sedative to treat motion sickness or travel anxiety and as sleep aid
  • 16 oz. per Bottle.

Additional Information

Manufacturer:Rugby Laboratories
Brand:RUGBY LABORATORIES
Part Number:305360770854
Publisher:Rugby Laboratories
Studio:Rugby Laboratories
MPN:305360770854
UPC:305360770854
EAN:0305360770854
Item Weight:2.13 pounds
Package Weight:2.7 pounds
Package Size:4.09 x 3.39 x 3.39 inches

Diphenhydramine Oral Solution Antihistamine 16oz Bottle (Generic Benadryl Allergy Liquid) - 2 Pack by RUGBY LABORATORIES

Buy Now:
Diphenhydramine Oral Solution Antihistamine 16oz Bottle (Generic Benadryl Allergy Liquid) - 2 Pack

4.8 out of 5 stars with 100 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.05


Quantity:  

 


View More In Allergy Medicine.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Xyzal Allergy 24HR - 80 Count Tablets Per Box - Pack of 2 Boxes
By Chattem Labs
mpn: 230197,
Xyzal Allergy 24 hour is designed to provide continuous, 24-hour, full prescription strength of your worst allergy symptoms..

Boiron Sabadil, Homeopathic Medicine for Allergies,60 Tablets(Pack of 3)
By Boiron
mpn: 61260, ean: 0306962612603,
Boiron was founded in 1932 in Lyon, France, by twin brothers and pharmacists Jean and Henri Boiron. As the world leader in homeopathic medicines, Boir...

Flonase Allergy Relief Nasal Spray, 120 Metered Sprays 0.54 oz (Pack of 3)
By Flonase
mpn: BU-0Y5I-OY9H, ean: 0731631094129,
Outperforms a leading allergy pill , Nonjittery, nondrowsy formula. Contains the No.1 most prescribed allergy medicine. Full prescription strength wit...

Visine-A Multi-Action Eye Allergy Relief, 0.5 oz (Pack of 2)
By Visine
mpn: JJ-274B,
Formerly Ocuhist®* Antihistamine to relieve itchy eyes * Relieves rednessClinically proven effective for temporary relief of itchy, red eyes.Combines...

Benadryl Dye-Free Allergy Reliefs, 24-Count Liqui-gels (Pack of 4)
By Benadryl
mpn: 17021,
Diphenhydramine Hydrochloride Antihistamine. The Histamine Blocker. For Dye-Free Allergy Relief: sneezing runny nose itchy throat itchy, watery eye...

AllerMates - Allergy Medicine Carrying Case for EpiPen or Auvi-Q auto-injectors: Squares Pattern - Epipen Case
By Allermates
mpn: 2549A, ean: 0819556010582,
The Allergy Medicine Case from AllerMates was designed by none other than an Allergy Mom and makes sharing your child's medicine with friends, family,...

Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets per Bottle Pack of 2 Total 200 Tablets
By Pack Pharmaceuticals
mpn: 16571040210, ean: 0316571402106,
Count 100 ea. Relieves symptoms due to hay fever For runny nose, sneezing For itching of the nose or throat 24 hour relief Adults and children 6 years...

Claritin Allergy 24 Hour Tablets, 10 mg, 90-Count
By Claritin
Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief#1 Doctor Recommended Non-Drowsy Oral Allergy BrandProvides relief of symptoms that can...

Members Mark, Loratadine 10mg, 400 Tablets (Compare To Claritin)
By Members Mark
mpn: 969477, ean: 0078742131283,
Loratadine Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of t...

Member's Mark Formerly Known As Simply Right Cetirizine Hydrochloride Allergy Tablets,10 mg-400 Count.
By Members Mark
mpn: SPPPOA061919, ean: 0078742005881,
Member's Mark Cetirizine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny ...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.